# SDR SWAA2023121126361

- Difficulty date: December 1, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 59,570 hours, 39,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT ROWS 19/20 L AND 16R DO NOT ILLUMINATE.<[01] RELAMPED AISLE LIGHTS AT ROWS 19/20L AND 16R AND TESTED PER AMM 33-51-03-960-801; NO FURTHER DEFECTS NOTED.;[02] VERIFIED CORRECTIVE ACTIONS STEP 1 AND MEASUREMENTS TABLE.
